MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW TM,SS 3.5X 18MMCORT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO SCRW TM,SS 3.5X 18MMCORT; BONE FIXATION SCREW/PLATE
Model Number LO-PRO SCRW TM,SS 3.5X 18MMCORT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 1/18/2024, an fda medwatch notification was received via email.A facility representative reported that an ar-2685dr-10 distal clavicle plate broke eight weeks post-operative.The patient underwent surgery on (b)(6) 2023 for an open reduction with internal fixation of the right comminuted mid-shift clavicle fracture.Eight weeks later, the patient returned to the clinic, experiencing painful pops in the shoulder.On (b)(6) 2023, the patient underwent revision surgery to remove the ar-2685dr-10 distal clavicle plate.The revision surgery was a revision open reduction and internal fixation of the right clavicle fracture with iliac bone graft and right clavicle hardware removal.No further information was reported.Additional information received on 1/23/2024: during the original procedure on (b)(6) 2023, an ar-2685dr-10 distal clavicle plate, an ar-8827l-20 low profile locking screw, (4) ar-8827l-18 low profile locking screw, (2) ar-8835-16 low profile screw, an ar-8835-18 low profile screw, (2) ar-8835l-18 low profile locking screw, and an ar-8835l-16 low profile locking screw were implanted.During the revision surgery on (b)(6) 2023, all the implants were successfully removed.The revision surgery was completed using an ar-2653cr clavicle fracture plate, (3) ar-8835-18 low profile screw, (3) ar-8835l-18 low profile locking screw, and an ar-8835l-16 low profile locking screw.Both procedures were completed at the same facility and by the same surgeon.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
LO-PRO SCRW TM,SS 3.5X 18MMCORT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18723038
Report Number1220246-2024-01004
Device Sequence Number6310644
Product Code HWC
UDI-Device Identifier00888867047303
UDI-Public00888867047303
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K203239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW TM,SS 3.5X 18MMCORT
Device Catalogue NumberAR-8835-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer03/29/2025
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown